# SDR DL76G020786

- Difficulty date: July 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 15,365 hours, 2,481 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMELLING BURNING RUBBER IN THE  AREA OF ROW 27 WHILE AT CRUISE ALTITUDE.  NO SMOKE WAS VISIBLE.  LEFT AND RIGHT RECIRC FANS WERE TURNED OFF AND THE SMELL DISAPPEARED.  INSPECTED FLOOR DUCTING AND CEILING IN AREA OF ROW 27.  INSPECTED RECIR FANS AND FILTERS IN CARGO COMP.  RECIR FANS AND AIRFLOW NORMAL.  NO ODORS PRESENT.
